# SDR ASAA1057515

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,432 hours, 3,369 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE "ELECT" LIGHT ON ELECTRICAL PANEL SHOWING.  CYCLED SPCU NORMAL & SPCU STBY C/B'S SPCU FAULT RESET SYS OPS NORMAL. CDS FAULT ILLUM DURING RESET CYCLED DEU 1 & 2 & DEU 1 & 2 HOLD UP C/B'S CDS FAULT CLEARED.  A/C REMAINS CAT IIIA A/L & HGS QUALIFIED.
